# SDR SWI20240510398

- Difficulty date: December 1, 2023
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 38,826 hours, 37,607 cycles
- System (JASC): 5700 · Wing Structure
- Part: Guide
- Part number: 601R800049
- Condition: Eroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA69883-601R-57-41-1124 925EV MXCODEID56613-PR - RH WING OUTBOARD LEADING EDGE (630KL) HAS EROSION.  COMPLIED WITH TEMPORARY REPAIR PER REO601R-57-41-1124, REV--, DATED 2021-05-04.  PERMANENT REPAIR DUE WITHIN 6000 FLT HRS BY 40757.6 TAT, PART NUMBER:   - , SERIAL NUMBER: 7831, POSITION:    (C-CHECK RO 5/9/2024)   REMOVED AND REPLACED R/H OUTBOARD L/E SKIN PANEL# 630KL IAW CRJ 200 AMM 57-41-01,SRM 51-42-06,SRM 51-42-10,AMM 30-11-41, SRM 51-40-11, SRM 51-21-11  AND MHIRJ REO 601R-57-41-1124 REV -- DATE: 2021-05-04
